# SDR SWAA2020062655036

- Difficulty date: June 15, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,849 hours, 33,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR ASSIST HANDLE BROKEN / CLEARING DMA LOG PAGE# 0514408 R&R ASSIST HANDLE IAW CMM 25-42-46. CLEARING# 40980
